# SDR UALA2012030201298

- Difficulty date: March 2, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 81,861 hours, 13,100 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RIGHT ENG START R OIL FILTER EICAS FOR 2 SEC NOW R OIL FILTER STATUS MESSAGE.  ACCOMPLISH AMM.  REPLACED ENGINE 2 MAIN OIL FILTER.
